# SDR 2002FA0000384

- Difficulty date: March 21, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Aircraft: N38ER
- Make and model: Cessna 172N
- Aircraft serial: 17270698
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: TTGCTA201TWB
- Condition: Burned
- Location: Taxi Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LANDING/TAXI LIGHT SWITCH QUIT WORKING.  SWITCH STUCK IN THE ON POSITION.  SWITCH BURNED INTERNALLY.
